MathSciNet Relay Station
MathSciNet bibliographic data
MR417294 (54 #5351) 20E30 (55A05)
Chipman, J. C. Subgroups of free products with amalgamated subgroups: A topological approach. Trans. Amer. Math. Soc. 181 (1973), 77–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement